# SDR GTIA201804252602

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 17,215 hours, 7,801 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR IN ACFT.   ODOR COULD BE SMELLED FROM JETBRIDGE, TROUBLESHOT IAW TSM 05-50-00-810-831-A, IDENTIFIED THE CAUSE OF THE ODOR COMING FROM LEFT PACK.  INSPECTED THE ENGINES AND APU FOR SIGNS OF LEAKAGE. NONE NOTED. PERFORMED A PACK BURN OUT IAW AMM 21-00-00.  REMOVED AND REPLACED CABIN AIR FILTERS IAW AMM 21-21-41. NO ODORS DETECTED AT THIS TIME. NO OTHER DEFECTS NOTED.
